# SDR CALA0400161

- Difficulty date: February 24, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 22,493 hours, 6,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2107
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT WING UPPER FIXED L/E SKIN LOCATED I/B OF SLAT NR 7 AT WS 418.  REPAIRED IAW ECRA 5721-01119.
